ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Exponential Boundedness of Nonlinear and Time-Varying Feedback Systems

Thathachar, MAL and Ranganath, HS (1970) Exponential Boundedness of Nonlinear and Time-Varying Feedback Systems. In: IEEE Transactions on Automatic Control, 15 (2). pp. 277-278.

[img]
Preview
PDF
exponential.pdf

Download (268Kb)

Abstract

This correspondence considers a system with a linear time-invariant part and a nonlinearity or time-varying gain in a feedback loop, and obtains conditions for the exponential boundedness of the signals, utilizing the passive operator technique. It turns out that the transfer function of the linear part shifted in argument has to satisfy the same conditions as for stability in order to ensure exponential boundedness.

Item Type: Journal Article
Additional Information: �©1970 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 05 Sep 2005
Last Modified: 19 Sep 2010 04:20
URI: http://eprints.iisc.ernet.in/id/eprint/3608

Actions (login required)

View Item View Item